# SDR 07FDEA02931

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340088
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN RIB 20-21 AROUND MAGNETIC LEVEL INDICATOR CORROSION ON LOWER SKIN REPAIR PERFORMED BY BLEND OUT THE COROSION IAW SRM 51-74-10, APPROVED BY EA 6-57820-112490 AND RAS/BAE/1005335/2007 ISS A.
